# SDR ASOA201707051737

- Difficulty date: July 5, 2017
- Submitted: July 9, 2017
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 21,119 hours, 14,480 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Part number: C6854125
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 EMERGENCY EXIT ROW COVERED NEED TO BE SECURED. REPLACED HOOK AND LOOP ON ALL FOUR EMERGENCY EXIT DOOR HANDLE COVERS PER AMM 51-22-61.
